# SDR UALA2011053102669

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 32,430 hours, 13,059 cycles
- Engine: Iae V2522A5
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Condition: Vibration
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION BEGAN FL220 A-P DISC SET TRIM MANUALLY VIBRATION STOPPED. REQUESTED FLT CREW TO COMPLETE VIBRATION SURVEY.  PLEASE TROUBLESHOOT ACFT USING TSM05-50-00-201.  POSITIVE FIX REQUIRED BEFORE NEXT FLIGHT.  REPLACED ALL RUDDER SERVO ROD ENDS.
